# SDR SWAA2023041416240

- Difficulty date: March 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT FLOOR SUPPORT STRAP AT STA 767+4 RBL:21; LBL:21; AND WL:150.8 CORRODED AT FASTENER HOLES (234-36) ***CORROSION*** AFT CARGO COMPARTMENT FLOOR SUPPORT STRAP AT STA 767+4 RBL:21 LBL:21 AND WL:155.5 CORRODED AT FASTENER HOLES.<[01] REMOVED CORROSION AT AFT CARGO FLOOR SUPPORT STRAP STA 767+4; FROM RBL 21 TO LBL 21; FOUND OUT OF LIMITS AS PER SRM 53-00-53-1A-2. ACCOMPLISHED INSTALLATION ON ITEM TTG8Q00JRFZM;[02] VERIFIED STEP 1.
